Announcement

Collapse
No announcement yet.

Qestion regarding Anesthesia reaction??

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • GriffsMommy
    replied
    I know that I was all swollen after I had Griffin from the IV fluids. But I don't think my swelling was just the arm that had the IV fluid in it. I think I was swollen everywhere from all of the extra fluids in my system. I hope you feel better soon.

    Leave a comment:


  • ICNDonna
    replied
    You can do a sling with any piece of fabric, even a scarf.

    Donna

    Leave a comment:


  • littlemyrn
    replied
    I called the surgergy center this morning and spoke to the Anesthesiologist (not the one who did my iv) he said to keep it elevated (like in a sling) right, I have one of those lying around. He said unless I notice it getting red with puss, it would work itself out. So I guess nothing major which is good.

    Leave a comment:


  • ICNDonna
    replied
    I had that happen once --- no facial swelling, but badly swollen hand and wrist. It took several weeks, but it did go away. I did call my doctor when it first happened just to be sure.

    Donna

    Leave a comment:


  • Babs RN
    replied
    Techinical term: Likely extravasation of medication in to surrounding tissue and through the vein resulting in phlebitis.

    Nornal: Sounds like one of the meds infiltrated the IV at some point. The medication can travel up and down your arms and is quite irritating to endure. Also, certain meds (among them Demerol, Morphine, Dilaudid...etc... and of the injectable(IV) and causes some phlebitis(inflammation of the veins)that is very painful. Heat works well to help with the pain. Please PM if you need help.

    Hugs,
    Barb

    Leave a comment:


  • kadi
    replied
    May be an infection?
    Not worth gambling with, call your doctor. They should be able to direct you as to what to do for it now....
    Hope you are feeling better soon.

    Leave a comment:


  • littlemyrn
    started a topic Qestion regarding Anesthesia reaction??

    Qestion regarding Anesthesia reaction??

    I had my hydro on Thurs. The iv was put in on top of my right hand. The next day, I noticed my right arm was swelled as well as my right side of face. The face is ok now, but my arm up to my elbow is so tender to touch and hurts. Any ideas??? Still swollen just a bit.
Working...
X